# SDR QXEA9700894

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- Engine: Pwa PW120A
- System (JASC): 7324 · Fuel Divider
- Part: Divider
- Part number: 3033960
- Condition: Malfunction
- Location: Engine
- Part time: 9,569 hours
- Component: Pratt, 310450001
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RETURNED TO GATE WITH NR 2 ENGINE FUEL PRESSURE WARNING.  REPLACED NR 2 FUEL FLOW DIVIDER, OPERATIONAL CHECK GOOD.
